# SDR F3LA2009100100185

- Difficulty date: September 24, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 27,984 hours, 13,499 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 C-CHECK, INSP NOTED THE COUPLING ATTACH POINT AT STATION Y1292 AND FRAME 68 HAS CORROSION. MX REMOVED AND REPLACED THE FLOORBEAM IAW SRM 53-41-14, 51-42-11 AND 51-44-11.
